# SDR ABXA20140521199

- Difficulty date: May 21, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T41066
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE LOWER SKIN HAS A FASTENER HOLE THAT IS OBLONG COMMON TO INBD SIDE BRACE FITTING AT APPROX LES 385.  REAMED DAMAGED HOLE TO .658 INCHES DIAMETER IAW REA B657-60901-MR.  FREEZE PLUG WAS INSTALLED ON NR 0774, REPAIRED DAMAGED HOLE IAW REA B657-60901-MR.  SDR INFO DAMAGED HOLE, PN 112T4106-6, PART NAME SKIN PANEL, SN NSN, LOCATION WS FROM NAC BL 10 TO NAC BL 10 FROM 375.8 TO 375.8.  ACFT WAS GNDED.
